# SDR 97FDEA00632

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 378000
- Condition: Leaked
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM-B QUANTITY WENT TO ZERO IN CRUISE FLIGHT.  CHANGED NR 2 B-PUMP INBOARD PUMP AND CHANGED CASE DRAIN FILTER, LEAK CHECKS OK.
